# SDR SWAA2018011919210

- Difficulty date: January 17, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 34,807 hours, 20,619 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 1111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 BULKHEAD CRACKED AT RBL 45 JUST OUTBOARD AT THE BOTTOM OF THE STIFFENER.   REPAIRED THE BULKHEAD WEB IAW SRM.
